# SDR ASAA0995172

- Difficulty date: April 17, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Bs 727j-773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL NR 3 HAS CORROSION BEYOND LIMITS.   FABRICATED AND INSTALLED NEW FLOOR PANEL.
